# SDR HJL2004F00001

- Difficulty date: September 9, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N326TJ
- Make and model: Mooney M20R
- Aircraft serial: 290043
- Engine: Cont IO550*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Spring
- Part number: 2032071
- Condition: Failed
- Location: Mlg Actuator
- Part time: 16 hours
- Component: Actuator
- Component part number: 1020004560254503
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED (NO BACK) SPRING, INSP GEARS AND ACTUATOR IAW SB M20-282 AND SI 102000-1-901 REV 2.  ON 9-3-2004, AFTER 16 HOURS, GEAR DOWN SAFETY LIGHT WOULD INDICATE UNSAFE CONDITION WHEN TAXIING AC AND TURNING RT AND LT.  AC WAS PUT ON JACKS, GEAR WAS ELECTRICALLY EXTENDED, WHILE LIGHTLY PULLING DOWN ON EITHER IB MLG DOOR, MLG ACTUATOR WAS OBSERVED TO BACK OFF FROM DOWN POSITION.  DISCOVERED WHILE PERFORMING A NORMAL RETRACT TEST.  FOUND DOWNLOCK PRELOAD TO BE LOW INITALLY, BUT WAS WITHIN LIMITS AFTER GEAR RETRACTION CYCLE INDICATING GEAR GRADUALLY (BACKS OFF) AFTER SITTING PERIOD OF TIME.  NOTE:  MEASURED METAL THICKNESS OF SPRINGS, .066 NEW SPRING, .067 OLD SPRING, HSG SPRING SITS IN INDICATES .002 WEAR.
